# SDR 05FDEA02733

- Difficulty date: September 2, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 43,876 hours, 9,971 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL LEFT FORWARD BULKHEAD SPOILER PUSHROD (MJ) FEED THROUGH CUTOUT REINFORCEMENT DOUBLER FOUND CRACKED.  CTR WHEEL WELL LT FWD BULKHEAD SPOILER PUSH ROD (MJ) FEEDTHROUGH CUTOUT REINFORCEMENT DOUBLER REMOVED AND REPLACED AS PER SRM 51-31-01 VOL II.   OPERATION CHECK   CARRIED OUT ON SPOILER SYSTEM FOUND 'SATIS' AS PER AMM 27-60-00-5.
